# SDR 2004UALA00455

- Difficulty date: May 10, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26876
- Aircraft time: 45,067 hours, 5,472 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Dented
- Location: Fuselage
- Part time: 45,067 hours, 5,472 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT TORQUE BOX AT STA 660-680 LBL 25 TO LBL 40 WEB HAS 3 EA DENTS AROUND EXISTING DOUBLER.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED NEW WEB.
